# SDR 95FDEA01841

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRIKE IN FRONT OF CARGO DOOR, APPROX 12 INCHES LONG ON FUSELAGE.  REMOVED GILLINER TO ACCESS BACKSIDE OF DAMAGE.  REPAIRED PER EA NR 7-5330-26264 WITH FILLER, DOUBLER AND HI-LOKS.
